# SDR 03FDEA01392

- Difficulty date: August 26, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N414FE
- Make and model: Airbus A310
- Aircraft serial: 400
- Aircraft time: 26,651 hours, 21,819 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR L1 OPENED PROPERLY, HOWEVER "EMERGENCY SLIDE" AT LEFT FRONT ENTRANCE DOOR (L1)   DID NOT DEPLOY UPON ACTIVATION.  MANUAL HANDLE WAS LIKEWISE UNSUCCESSFUL. FACT  06AUG03  16:47  ABQ R  REMOVED OLD SLIDE AND INSTALLED SERVICABLE SLIDE ASSY IAW M/M 25-61-21-4-02
